# SDR REXA2022110102347

- Difficulty date: October 22, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT INTERSECTION OF FS320.16 AND DD6 IS CORRODED.	REMOVED AND REPLACED CLEAT PN: 600-31902-269 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
